# SDR 98ZZZX1932

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 229945
- Condition: Defective
- Location: Left Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0454 - DURING CLIMB-OUT, L1 AND L2 FUEL BOOST PUMPS FAULTED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED 1L AND L2 FUEL BOOST PUMPS.  SYSTEM OPERATED NORMALLY WITH NO FAULTS OR LEAKS.  SYSTEM GROUND AND LEAK CHECKED NORMAL OPERATION.  REF:  OPERATOR CONTROL NR  AALA980603.
